MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. LINEAGE® TRANSCEND® CERAMIC ACETABULAR LINER; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. LINEAGE® TRANSCEND® CERAMIC ACETABULAR LINER; HIP COMPONENT
Model Number 72003252
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, broken ceramic liner, the cup revised and new biolox head with sleeve implanted.The cup was damaged in the removal process.Components not revised: product: profemur® neck neutral long product id: pha01204, lot#: 038561200 qty:1.Product: profemur® tl stem sz 3 product id: prtl0023, lot#: 027395031, qty:1.

Brand Name
LINEAGE® TRANSCEND® CERAMIC ACETABULAR LINER
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14800294
Report Number3010536692-2022-00234
Device Sequence Number4895658
Product Code MRA
UDI-Device IdentifierM684720032521
UDI-PublicM684720032521
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number72003252
Device Catalogue Number72003252
Device Lot Number086372088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/01/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer06/01/2022
Initial Report FDA Received Date06/24/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale